Noncommutative geometry and integrable models

Aristophanes Dimakis Pavel Exner

TBD mathscidoc:1910.43141

Letters in Mathematical Physics, 39, (1), 69-79, 1997.1
A construction of conservation laws for -models in two dimensions is generalized in the framework of noncommutative geometry of commutative algebras. This is done by replacing theordinary calculus of differential forms with other differentialcalculi and introducing an analogue of the Hodge operator on thelatter. The general method is illustrated with several examples.
No keywords uploaded!
[ Download ] [ 2019-10-20 13:12:19 uploaded by Pavel_Exner ] [ 430 downloads ] [ 0 comments ]
  title={Noncommutative geometry and integrable models},
  author={Aristophanes Dimakis, and Pavel Exner},
  booktitle={Letters in Mathematical Physics},
Aristophanes Dimakis, and Pavel Exner. Noncommutative geometry and integrable models. 1997. Vol. 39. In Letters in Mathematical Physics. pp.69-79.
Please log in for comment!
Contact us: | Copyright Reserved